# SDR RAIA00608002

- Difficulty date: August 1, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 19,004 hours, 21,583 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Up Down Locks
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - LEFT MAIN GEAR DOWN INDICATOR FLASHING WITH A TOO LOW GEAR WARNING.  MAINTENANCE CLEANED THE UPLOCK AND DOWNLOCK SWITCHES ON THE LT MAIN GEAR.  OPS CHECKED GOOD.
